# SDR 2006UALA01876

- Difficulty date: September 26, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 47,603 hours, 33,280 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 727d S22-23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACEMENT FUSE SKIN HAS 4 ELONGATED HOLES AT BS 727D+1 INCH APPROX BETWEEN STRINGERS 22R AND 23R.  *S/D*  MAJOR REPAIR:  REMOVED DAMAGE.  FABRICATED AND INSTALLED REPAIR DOUBLER AND DOME NUT STRIP.
